# SDR SWAA2025100208431

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW BS492.4 TO BS500A RBL24 WL156 AT FWD CARGO COMPARTMENT.  REPLACED SHIELD WEB LOCATED BTW BS492.4 TO BS500A RBL24 WL156 AT FWD CARGO COMPARTMENT IAW SRM 51-40-02-0G-0, AND DWG 143A0080, SHEET 23, REV -.
